# SDR SWAA2019032030864

- Difficulty date: February 28, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 49,140 hours, 28,869 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 14A653614
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER BEAM CRACKED.  R&R LOWER BEAM IAW WO.
